# SDR DALA2022040102227

- Difficulty date: March 31, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N371NB
- Make and model: Airbus A319-114
- Aircraft serial: 2095
- Aircraft time: 48,625 hours, 24,781 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3171 - AFT MAIN CABIN FLOOR BEAM Y765 FRM 66-65 STR 23LH HAS CORROSION. CORRECTIVE ACTION: REMOVED + REPLACED AFT MAIN CABIN FLOORBEAM Y765 @ FR 65-66 IAW A319 SRM 51-42-11. (2178828)
